MathSciNet Relay Station
MathSciNet bibliographic data
MR1298275 11R45 (11R58)
Kumar Murty, Vijaya; Scherk, John Effective versions of the Chebotarev density theorem for function fields. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 6, 523–528.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement